# SDR USAA2014020700016

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 45,279 hours, 18,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3939
- Condition: Inoperative
- Location: Cabin
- Part time: 42,435 hours, 17,634 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHTS INOPERATIVE AT AFT CABIN AFT DOORS. R & R AFT EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-38-401.  OPERATIONS TESTED GOOD.
